# SDR IPXA2016073106504

- Difficulty date: July 14, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 29,505 hours, 16,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 141N541036
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  MAIN CARGO FLOOR PANEL 212XAF DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
